# SDR DXTA2011020104441

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 10,174 hours, 6,182 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7464513
- Part serial: 200205124A
- Condition: Malfunctioned
- Part time: 1,110 hours, 673 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM CABIN REGISTERS AND CABIN PAC WILL NOT DECREASE IN SUPPLY TEMP LESS THAN 215 IN AUTO OR MANUAL.  FOUND CABIN ACM SEIZED.  REMOVED ACM, INSTALLED REPAIRED ACM. REPLACED CABIN AND COCKPIT COALESCER FILTERS.  OPS CHECKED CABIN PAC, CHECKED GOOD.  ALL WORK DONE IAW AMM 21-51-00.
